Myocardial Infarction after Rituximab Treatment for Rheumatoid Arthritis: Is there a Link?

A.M. van Sijl, W. van der Weele, M.T. Nurmohamed

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)496-499
JournalCurrent Pharmaceutical Design
Volume20
Issue number4
DOIs
Publication statusPublished - 2014

Cite this

@article{492e208da6184bb497d7fd03f60eded4,
title = "Myocardial Infarction after Rituximab Treatment for Rheumatoid Arthritis: Is there a Link?",
author = "{van Sijl}, A.M. and {van der Weele}, W. and M.T. Nurmohamed",
year = "2014",
doi = "10.2174/13816128113199990386",
language = "Undefined/Unknown",
volume = "20",
pages = "496--499",
journal = "Current Pharmaceutical Design",
issn = "1381-6128",
publisher = "Bentham Science Publishers B.V.",
number = "4",

}

Myocardial Infarction after Rituximab Treatment for Rheumatoid Arthritis: Is there a Link? / van Sijl, A.M.; van der Weele, W.; Nurmohamed, M.T.

In: Current Pharmaceutical Design, Vol. 20, No. 4, 2014, p. 496-499.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Myocardial Infarction after Rituximab Treatment for Rheumatoid Arthritis: Is there a Link?

AU - van Sijl, A.M.

AU - van der Weele, W.

AU - Nurmohamed, M.T.

PY - 2014

Y1 - 2014

U2 - 10.2174/13816128113199990386

DO - 10.2174/13816128113199990386

M3 - Article

VL - 20

SP - 496

EP - 499

JO - Current Pharmaceutical Design

JF - Current Pharmaceutical Design

SN - 1381-6128

IS - 4

ER -